Friday, 20 September, 2019

Vitamin E Suspected In Serious Lung Problems Among People Who Vaped Cannabis

Vaping lung disease symptoms: Here's what the CDC says to watch out for Death of Oregon man linked to vaping, state health officials say
Gustavo Carr | 06 September, 2019, 02:50

'This was the only thing that seemed to show up in 10 of the 18 cannabis products, ' the official told the Post.

The chemical isn't inherently unsafe and can be found in skin treatments and supplements.

If you use these products and are coughing, have painful lungs, vomiting, fever or diarrhea, experts say see your doctor right away.

The new warning is a result of two deaths and multiple cases of pulmonary illness in the USA possibly linked to vaping as reported by us government agencies on August 30.

They also acknowledged preliminary findings released Thursday by NY officials that vitamin E acetate could be responsible for the illnesses there - particularly among people who vaped cannabis products and fell ill there. The vitamin E acetate was not found in nicotine-based products they tested, the officials said.

The compound is a commonly available nutritional supplement that is not known to be harmful when taken as a vitamin or applied to skin, according to the New York State Department of Health. Flavoured vaping products have been banned for six months in MI, while city officials in Milwaukee issued a health warning telling people to stop vaping altogether.

Kevin Hart suffers three spinal fractures from auto crash
The caller assumed Hart had been the driver, despite officials saying his friend Jared Black, 28, was behind the wheel. Five days ago, comedian Kevin Hart was badly injured in a auto accident near his Calabasas, California, home.

THC is the active ingredient in marijuana, and is often mixed with other chemicals and additives that are unknown, unregulated and unsafe, according to the release. Authorities said they are not ruling out adulterants in nicotine vaping products.

Officials with the agency said the person's symptoms were consistent with the hundreds of similar cases of respiratory illnesses that have been reported in the US, most of which are affecting teenagers and young adults. The agency has issued three recalls in the past, he said.

The cause of the mystery illness has not been identified, but all cases involve vaping in some form.

But Dr. Tony Cappello, the director of the Colorado Department of Public Health and Environment's Disease Control and Environmental Epidemiology Division, said in a statement to Denver7 on Thursday afternoon that Colorado and federal officials were treating the NY findings as a lead and not final answer.

"It was surprising that the patient suddenly appeared without any other underlying health conditions and became ill enough to die from this syndrome", said Ann Thomas, a physician with the Oregon Health Authority. Unlike nicotine, THC can be delivered only via oils when vaping. Users of vape products should never modify vape products or add any substances to these products that are not intended by the manufacturer. In late August, an IL person died from the lung illness after using an e-cigarette. Any time extra cells come in, "they get in the way of gas exchange", she said. "If you inhale particles of oil, that can cause a lung reaction".